home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Tylenol

Tylenol Extra Strength Coated Tablets - Acetaminophen

TYLENOL Extra Strength Coated Tablets for Adults temporarily reduce fever and relieve minor aches and pains. Each coated extra-strength pain relief tablet contains 500 milligrams of acetaminophen and can be an effective post-surgery pain relief option when used as directed. From the #1 doctor-recommended over-the-counter brand for post-surgical pain, these opioid-free tablets provide strong, fast relief without constipation, upset stomach, or habit-forming side effects that are seen with opio...
Ingredients
Active Ingredients: in Each Caplet Acetaminophen (500 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Hyrpomellose, Iron Oxide, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Purified Water, Sodium Starch, Sodium Starch Glycolate, Sucralose, Titanium Dioxide.
allergen icon
contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist, if you are allergic to acetaminophen or any of the inactive ingredients in this product